Renormalization properties of the mass operator <i>A<SUP>a</SUP></i><sub>μ</sub><i>A<SUP>a</SUP></i><sub>μ</sub> in three-dimensional Yang-Mills theories in the Landau gauge



Dudal, D, Gracey, JA ORCID: 0000-0002-9101-2853, Lemes, VER, Sobreiro, RF, Sorella, SP and Verschelde, H
(2005) Renormalization properties of the mass operator <i>A<SUP>a</SUP></i><sub>μ</sub><i>A<SUP>a</SUP></i><sub>μ</sub> in three-dimensional Yang-Mills theories in the Landau gauge. ANNALS OF PHYSICS, 317 (1). pp. 203-219.

[thumbnail of 0409254v1.pdf] PDF
0409254v1.pdf - Unspecified

Download (221kB)
[thumbnail of Requires a viewer, such as GSview] Postscript (Requires a viewer, such as GSview)
0409254v1.ps.ps - Unspecified

Download (329kB)

Abstract

Massive renormalizable Yang-Mills theories in three dimensions are analyzed within the algebraic renormalization in the Landau gauge. In analogy with the four-dimensional case, the renormalization of the mass operator AμaAμa turns out to be expressed in terms of the fields and coupling constant renormalization factors. We verify the relation we obtain for the operator anomalous dimension by explicit calculations in the large Nf expansion. The generalization to other gauges such as the non-linear Curci-Ferrari gauge is briefly outlined. © 2004 Elsevier Inc. All rights reserved.

Item Type: Article
Additional Information: ## TULIP Type: Articles/Papers (Journal) ##
Uncontrolled Keywords: BRST quantization, renormalization, field theories in lower dimensions
Subjects: ?? QC ??
Divisions: Faculty of Science and Engineering > School of Physical Sciences > Mathematical Sciences
Depositing User: Symplectic Admin
Date Deposited: 18 Aug 2008 14:30
Last Modified: 14 Oct 2023 15:32
DOI: 10.1016/j.aop.2004.11.012
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/472